Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Drumi Bainov and Pavel Simeonov
Title: Integral inequalities and applications
Additional book information (translated by R. A. M. Hoksbergen). Kluwer Academic Publishers, Dordrecht, Boston and London, 1992, xi+245 pp., US$110.00. ISBN 0-7923-1714-9.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: C. Corduneanu
Journal: Bull. Amer. Math. Soc. 29 (1993), 282-284
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00420-8
PII: S 0273-0979(1993)00420-8